How Can I Keep Taking My Myeloma Medication and Avoid Getting a Rash? - 100038

Spotlight
Video

How Can I Keep Taking My Myeloma Medication and Avoid Getting a Rash?

patientpower has 2417 videos Subscribe Here

Loading........
Description: As part of our “Ask the Expert” series, a viewer asks, “I’m doing well on Revlimid (lenalidomide), but the treatment has caused a rash. How can I keep taking it and avoid getting a rash?” Dr. Hearn Jay Cho of Icahn School of Medicine at Mt. Sinai explains approaches for combatting this potential side effect and alternative approaches to treatment.

This Ask the Expert series is a Patient Empowerment Network program produced by Patient Power. We thank Takeda and the Celgene Corporation for their support.

Get email alerts | http://www.patientpower.inf...

Subscribe on YouTube | http://www.youtube.com/pati...
Like on Facebook | http://www.fb.com/patientpo...
Follow on Twitter | http://www.twitter.com/pati...
Follow on Google+ | http://www.google.com/+pati...
Shared By : patientpower
Posted on : 07/20/17
Added : 6 months ago
Category : Multiple Myeloma